Change search
ReferencesLink to record
Permanent link

Direct link
Compactness of the Hardy operator and its limiting case
Mathematical Institute, Czech Academy of Sciences.
Mathematical Institute, Czech Academy of Sciences.
LuleƄ University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
2006 (English)In: Soochow Journal of Mathematics, ISSN 0250-3255, Vol. 32, no 1, 21-35 p.Article in journal (Refereed) Published
Abstract [en]

Let 1 < p q < 1: Inspired by some recent results concerning Hardy type inequalities where the equivalence of four scales of integral conditions is proved, we use related ideas to prove some new compactness results for the Hardy operator, and we give the corresponding scales for the Polya-Knopp inequality.

Place, publisher, year, edition, pages
2006. Vol. 32, no 1, 21-35 p.
Research subject
URN: urn:nbn:se:ltu:diva-13317Local ID: c8716000-a15f-11db-8975-000ea68e967bOAI: diva2:986270
Validerad; 2006; 20070111 (evan)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(126 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 126 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Persson, Lars-ErikWedestig, Anna
By organisation
Mathematical Science
In the same journal
Soochow Journal of Mathematics

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

ReferencesLink to record
Permanent link

Direct link